# SDR CA980916038

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Spherical Stops
- Part number: 704A33633156
- Condition: Blistered
- Location: M/R Head
- Part time: 748 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR STARFLEX 3 SPHERICAL STOPS BLISTERED TO LIMITS.  S/N 3403, S/N 4311, AND S/N 4419.
